# SDR CALA2015033000215

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 83,993 hours, 18,515 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Part number: UL16672
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENG NORMAL INDICATIONS ON TAKEOFF AS ACFT CLIMBED OUT, INDICATIONS WERE DECREASING POWER ON LT ENG.  AT 32,000 FEET N1, N2, N3 ALL LOWER, FUEL FLOW 1/2 OF LT ENG.  AT LOW ALTITUDE FUEL FLOWS, N1, N2 CLOSER TO NORMAL PRESSURIZED P1 SYS ON RT ENG & FOUND P1 TUBE ABOVE FFG CRACKED & SEPARATED.  R & R LINE PN UL16672 19-7321-3-0046.  LEAK CHECKED P1 SYS IAW AMM 77-11-00-700-909C2.  ALL CHECKED GOOD.
